MathSciNet Relay Station
MathSciNet bibliographic data
MR550183 22E45
Atiyah, Michael; Schmid, Wilfried Erratum: "A geometric construction of the discrete series for semisimple Lie groups'' [Invent. Math. 42 (1977), 1–62; MR 57 #3310]. Invent. Math. 54 (1979), no. 2, 189–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement